# SDR SWAA2012112609822

- Difficulty date: November 17, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP IN THE AFT CARGO COMPARTMENT AT BS 787, STR 20R.  REPLACED TIE CLIP IN THE AFT CARGO COMPARTMENT AT BS 787 STR 20R IAW B737-300 SRM 51-10-02-0G-0 ITEM 8, B737-300 SRM 51-40-02-0G-0 AND DRAWING 65-46550 DUE TO CRACK IS NOT PERM
